# SDR CA190524021

- Difficulty date: May 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,786 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Part number: 2576636
- Condition: Malfunctioned
- Location: Eng Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE GROUND RUN FUEL WAS OBSERVED SPRAYING FROM THE VENT HOLE ON TOP OF FLOW DIVIDER INTO THE ENGINE COMPARTMENT. (TC# 20190524021)
